Author Topic: Expat Anglophones ...  (Read 497 times)

Offline Baruch

Expat Anglophones ...
« on: August 02, 2019, 02:46:13 AM »
For some folks, studying in, working in, or retiring in their country of origin is non-optimum.  Some of us find Canada or Mexico more amenable.  Toward that I wanted to upload this ...



For me, as a recent retiree ... because of family reasons I am retiring within the US.  But if I didn't have a relationship with my daughter, my decision might be different.  No country is perfect, and for Anglophones (shock), you might have to learn another language (which for me is a plus).
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.

Re: Expat Anglophones ...
« Reply #1 on: September 20, 2019, 05:18:41 PM »
No matter wherever you go. You go with you and your body and head together.
If you want change, change yourself firstly, it is the same sky and sun.
Though i do not belittle the importance of where to live, especially for young folks but for a retiree who connects to and lives on the 'net, it is no big deal, as long as they afford doing a living, i think.

Offline Baruch

Re: Expat Anglophones ...
« Reply #2 on: September 20, 2019, 09:50:56 PM »
No matter wherever you go. You go with you and your body and head together.
If you want change, change yourself firstly, it is the same sky and sun.
Though i do not belittle the importance of where to live, especially for young folks but for a retiree who connects to and lives on the 'net, it is no big deal, as long as they afford doing a living, i think.

Or not retire.  Just heard of a place ... that was big in the 90s with backpacking young Australians ...



This has been cleaned up now.  So you missed your chance to be decadent (aka why bother working?).

Either you are forced to work (most of us) or you volunteer.  I am trying to move to a semi-working retirement, where the work is more volunteer.
Ha’át’íísh baa naniná?
Azee’ ła’ish nanídį́į́h?
Táadoo ánít’iní.
What are you doing?
Are you taking any medications?
Don't do that.